dc.contributor.author |
Matvejchuk M. |
|
dc.contributor.author |
Ionova A. |
|
dc.date.accessioned |
2018-09-17T20:17:24Z |
|
dc.date.available |
2018-09-17T20:17:24Z |
|
dc.date.issued |
2005 |
|
dc.identifier.issn |
0020-7748 |
|
dc.identifier.uri |
https://dspace.kpfu.ru/xmlui/handle/net/133293 |
|
dc.description.abstract |
Let ℋ be a Hilbert space with an inner product (.,.)ℋ. In Jajte, R., and Paszkiewicz, A. (1978, Vector measure on the closed subspaces of a Hilbert space, Studia Mathematica 63, 229-251), the ℋ-measure on the logic of all orthogonal projections on ℋ was studied. We examine the ℋ-measure on the hyperbolic logic of all J-projections on a Krein space. © Springer Science + Business Media, Inc. 2005. |
|
dc.relation.ispartofseries |
International Journal of Theoretical Physics |
|
dc.subject |
Hilbert space |
|
dc.subject |
Indefinite metric space |
|
dc.subject |
Measure |
|
dc.subject |
Projection |
|
dc.subject |
Quantum logic |
|
dc.title |
Vector measures on the logic of J-projections of a krein space |
|
dc.type |
Article |
|
dc.relation.ispartofseries-issue |
12 |
|
dc.relation.ispartofseries-volume |
44 |
|
dc.collection |
Публикации сотрудников КФУ |
|
dc.relation.startpage |
2231 |
|
dc.source.id |
SCOPUS00207748-2005-44-12-SID33846640655 |
|